# SDR DL767992005

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32212
- Condition: Cracked
- Location: Bs 1255-1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1255-1270, STRINGER 38L-39L, CRACK REPAIR.  WHILE ACCOMPLISHING REPETITIVE HFEC INSPECTION OF EXISTING SKIN DENTS BETWEEN FS 1255 AND 1260 AND BETWEEN S-38L AND 39L, THREE SMALL CRACKS WERE DETECTED.  THE CRACKS WERE CUTOUT OF THE SKIN.  AN EXSITING DOUBLER REPAIR WAS ADJACENT TO THIS  LOCATION AND REMOVED.  THE PREVIOUSLY REPAIRED DAMAGE CUTOUT AND THE NEW DAMAGE CUTOUTS WERE REPAIRED WITH A SINGLE      ALUMINUM DOUBLER PER ER/A 368192-14.
